You are not logged in.

Dollar-denominated accounts in Latin America during the 1990s

Gomis-Porqueras, Pere, Serrano, Carlos and Somuano, Alejandro 2005, Dollar-denominated accounts in Latin America during the 1990s, Journal of economics and finance, vol. 29, no. 2, Summer, pp. 259-270.

Attached Files
Name Description MIMEType Size Downloads

Title Dollar-denominated accounts in Latin America during the 1990s
Author(s) Gomis-Porqueras, Pere
Serrano, Carlos
Somuano, Alejandro
Journal name Journal of economics and finance
Volume number 29
Issue number 2
Season Summer
Start page 259
End page 270
Total pages 12
Publisher Springer
Place of publication New York, N. Y.
Publication date 2005-06
ISSN 1055-0925
1938-9744
Keyword(s) dollar-denominated accounts
Latin America
1990s
banking system
macroeconomic aggregates
stability
volatility
Language eng
Field of Research 150104 International Accounting
Socio Economic Objective 910199 Macroeconomics not elsewhere classified
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2005, Springer
Persistent URL http://hdl.handle.net/10536/DRO/DU:30057472

Document type: Journal Article
Collection: School of Accounting, Economics and Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 131 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Tue, 05 Nov 2013, 11:19:11 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.